# SDR AUS20020771

- Difficulty date: July 1, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 8000 · Engine Starting System
- Part: Starter
- Condition: Overheated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) LH ENGINE STARTER MOTOR ACTIVATED WITHOUT THE BATTERY MASTERSWITCH BEING SELECTED ON'. OVERHEAT AND SHORT CIRCUITING DAMAGE  CAUSED TO WIRING AND COMPONENTS IN THE START SYSTEM. NO DEFINITE  CAUSE FOR THE DEFECT COULD BE FOUND.
